Hokkaido Mathematical Journal

Kinematic expansive suspensions of irrational rotations on the circle

Shigenori MATSUMOTO

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We shall show that the rotation of some irrational rotation number on the circle admits suspensions which are kinematic expansive.

Article information

Source
Hokkaido Math. J., Volume 46, Number 3 (2017), 473-485.

Dates
First available in Project Euclid: 7 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1510045307

Digital Object Identifier
doi:10.14492/hokmj/1510045307

Mathematical Reviews number (MathSciNet)
MR3720338

Zentralblatt MATH identifier
1379.37083

Subjects
Primary: 37E10: Maps of the circle

Keywords
kinematic expansive flows suspensions irrational rotations

Citation

MATSUMOTO, Shigenori. Kinematic expansive suspensions of irrational rotations on the circle. Hokkaido Math. J. 46 (2017), no. 3, 473--485. doi:10.14492/hokmj/1510045307. https://projecteuclid.org/euclid.hokmj/1510045307


Export citation